RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Popov, Aleksei Vladimirovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:71
Abstract pages:80
Full texts:44
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person85968
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2007
1. D. V. Prokopovich, A. V. Popov, A. V. Vinogradov, “Scalar theory of low-contrast Bragg waveguides”, Kvantovaya Elektronika, 37:9 (2007),  873–880  mathnet  elib [Quantum Electron., 37:9 (2007), 873–880  isi  scopus]
1982
2. A. V. Vinogradov, N. A. Konoplev, A. V. Popov, “On the wide-band mixors for the vacuum ultraviolet and soft X-ray radiation”, Dokl. Akad. Nauk SSSR, 266:3 (1982),  610–612  mathnet
1976
3. A. V. Popov, “Short-wave asymptotics of normal modes in a locally stratified medium”, Dokl. Akad. Nauk SSSR, 230:6 (1976),  1322–1325  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019